Second-order optimality conditions for singular pontryagin local minimizers

Ilya Shvartsman, Zuhra Mingaleeva

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

In this article, we use the method of finite-dimensional approximations to derive second-order necessary optimality conditions for singular Pontryagin local minimizers for an unconstrained nonlinear Mayer problem.

Original languageEnglish (US)
Pages (from-to)1245-1257
Number of pages13
JournalNumerical Functional Analysis and Optimization
Volume35
Issue number7-9
DOIs
StatePublished - Jul 3 2014

All Science Journal Classification (ASJC) codes

  • Analysis
  • Signal Processing
  • Computer Science Applications
  • Control and Optimization

Fingerprint Dive into the research topics of 'Second-order optimality conditions for singular pontryagin local minimizers'. Together they form a unique fingerprint.

  • Cite this